Hokkaido Mathematical Journal

No.1

SANNAMI Atsuro,
An example of a regular Cantor set whose difference set is a Cantor set with positive measure
Hokkaido Mathematical Journal, 21 (1992) pp.7-24
ÔIKE Hiroshi,
Twisted linear actions on complex Grassmannians
Hokkaido Mathematical Journal, 21 (1992) pp.25-37
INABA T., TSUCHIYA N.,
Expansive foliations
Hokkaido Mathematical Journal, 21 (1992) pp.39-49
ISHIKAWA Goo,
Topologically extremal real algebraic surfaces in $\text{P}^{2}\times\text{P}^{1}$ and $\text{P}^{1}\times\text{P}^{1}\times\text{P}^{1}$
Hokkaido Mathematical Journal, 21 (1992) pp.51-78
UCHIDA Fuichi,
Smooth SL(n,C) actions on (2n-1)-manifolds
Hokkaido Mathematical Journal, 21 (1992) pp.79-86
SAKAI Takashi,
On levels of the distance function from the boundary of convex domain
Hokkaido Mathematical Journal, 21 (1992) pp.87-97
ONO Kaoru,
Obstruction to circle group actions preseving symplectic structure
Hokkaido Mathematical Journal, 21 (1992) pp.99-102
KONO A., HARA S.,
KO-theory of Hermitian symmetric spaces
Hokkaido Mathematical Journal, 21 (1992) pp.103-116
KOBAYASHI Kazuaki,
Standard spatial graph
Hokkaido Mathematical Journal, 21 (1992) pp.117-140
NISHIMORI Toshiyuki,
A qualitative theory of similarity pseudogroups and an analogy of Sacksteder's theorem
Hokkaido Mathematical Journal, 21 (1992) pp.141-150
MATSUDA Kouichi,
An analogy of the theorem of Hector and Duminy
Hokkaido Mathematical Journal, 21 (1992) pp.151-158
HECTOR G.,
Une nouvelle obstruction à I'intégrabilité des variétés de poisson régulières
Hokkaido Mathematical Journal, 21 (1992) pp.159-185
KOSHIKAWA Hiroaki,
Weakly complex manifolds with semi-free $\text{S}^{1}$-action whose fixed point set has complex codimension 2
Hokkaido Mathematical Journal, 21 (1992) pp.187-194